# SDR CA961112029

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Assembly
- Condition: Cracked
- Location: Horiz Stab Le
- Part time: 9,689 hours
- Component: 043200159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER RIB ASSEMBLY ON THE LEADING EDGE FOUND CRACKED AT THE BEND RADIUS.
